# SDR HEEA065374

- Difficulty date: December 9, 1999
- Submitted: March 26, 2000
- Operation: General aviation
- Make and model: Bell 412
- System (JASC): 6320 · Main Rotor Gearbox
- Part: Roller Set
- Part number: 204040725003
- Condition: Mismanufactured
- Location: Transmission
- Stage of operation: IN
- Nature of condition: W
- Precautionary procedure: K

## Discrepancy

MISMANUFACTURED.  ROLLER NOT STAMPED ON TOP SIDE.
